Top
10
Doctor insights on: Can Long Term Use Of Hyzaar Cause Permanent Swelling In Legs

Share
1

1
Can long term use of hyzaar (losartan and hydrocholorthiazide) cause permanent swelling in legs?

Can long term use of hyzaar (losartan and hydrocholorthiazide) cause permanent swelling in legs?

Not from Hyzaar (losartan and hydrocholorthiazide): Hyzaar (losartan and hydrocholorthiazide) is a combination of a diuretic/water pill and an angiotensin receptor blocker/arb which is used to lower blood pressure. The constant leg swelling may mean you are retaining fluid and need a higher dose of diuretic. The arb component has a 1-3% chance of causing angioedema, episodes of swelling involving various parts of the body (unusual to only affect legs) for 24-72 hr not constantly. ...Read more

Lower Leg Swelling (Definition)

Is it one leg or both? Has there been recent trauma? The definition is enlargement of the lower leg. Could be superficial fluid accumulation or it could edema (swelling) of one or both of the muscles of the lower leg: the gastrecnemious and the soleous muscles. Internet consult not enough, see ...Read more


2

2
What can cause swelling of legs and ankles?

What can cause swelling of legs and ankles?

Vein disease: Leg swelling often caused by chronic venous insufficiency which is a problem that causes to much pressure to be in the veins near the skin. A venous specialist can diagnose and treat this condition. ...Read more

See 1 more doctor answer
3

3
What causes swelling of legs and feel and makes them feel like they are burning?

Maybe vein disease: Vein disease often causes these symptoms. I would recommend evaluation by a venous specialist. ...Read more

See 1 more doctor answer
4

4
What causes extreme swelling of legs and feet?

What causes extreme swelling of legs and feet?

Many things: A blockage in the vein drainage in the pelvis can cause this. This can be the result of a mass in the pelvis such as ovarian cancer. A blockage in the lymphatic system can also cause this. The lymphatic system drains lymph which is the clearish fluid that you see in blisters. ...Read more

See 1 more doctor answer
5

5
What would be the cause for swelling in legs and ankles for a 49 year old male?

Rule out: Swelling can be caused by many reasons. You should rule out serious conditions such as cardiac, pulmonary or renal pathology. See your primary care physician. ...Read more

See 1 more doctor answer
6

6
Lowplateletcount, swelling in legs and feet. What can cause this conditions? Male 56 years old diabetic

Lowplateletcount, swelling in legs and feet. What can cause this conditions? Male 56 years old diabetic

Have it evaluated.: Some causes of swelling of the feet and legs can include systemic problems such as hypertension, and problems with the kidneys and localized issues such as arthritis, cellulitis, lymphatic obstruction, blood clots, varicose veins and trauma. Have it evaluated by a professional and get the appropriate treatment. ...Read more

7

7
Does eprex injections, 2000iu cause albunuria? And swelling of legs ankle and foot? If yes should eprex be continued?

Does eprex injections, 2000iu cause albunuria? And swelling of legs ankle and foot? If yes should eprex be continued?

Eprex can cause: Edema but not albuminuria. Hypertension, kidney problem, diabetes etc can cause albuminuria. Follow up with your pcp and nephrologist. Take care! http://www.Medbroadcast.Com/drug_info_details.Asp?Brand_name_id=1174&next_page=y#adverseeffects. ...Read more

See 1 more doctor answer
8

8
Why does Prilosec cause swelling in legs, thanx?

We don't know why: I don't think we know WHY it does it, but we do know that PPI's, including prilosec (ompeprazole) can cause leg swelling, mostly in people that metabolize PPI's slowly. This means that the swelling may be related to higher than normal concentrations of the drug in your system. However, prilosec might not be the culprit. You have other health conditions, so contact your doctor promptly. ...Read more

See 1 more doctor answer
9

9
How long does swelling of legs or abdomen associated with eclampsia last?

IF U HAD ECLAMPSIA: U should still be followed very closely by your doctor who took care of u because as u know now adays pre-eclampsia should not become eclampsia if u were having regular OB care, so if u are worried about swelling u need to call your doc right now to make sure everything is ok and that your blood pressure is not still elevated or going up again or go back to the hos where u delivered for evaulation. ...Read more

10

10
How long does swelling of legs or abdomen associated with hellp syndrome last?

How long does swelling of legs or abdomen associated with hellp syndrome last?

See below: Actually hellp and preeclampsia really are not associated with swelling - this is still in the old text books, but we do not use swelling as an indication for for hellp or preeclampsia. ...Read more

See 1 more doctor answer
Dr. David Schleimer
1,498 doctors shared insights

Swelling (Definition)

Swelling is the enlargement of organs, skin, or other body parts. It is caused by a buildup of fluid in the tissues. The extra fluid can lead to a rapid increase in weight over a short period of time (days to weeks). Swelling can occur all over the body (generalized) or only in one part ...Read more


Dr. Milton Alvis Jr
47 doctors shared insights

Losartan And Hydrocholorthiazide (Definition)

Losartan|hydrocholorthiazide is a combination blood pressure agent which is a kind of blood ...Read more